MathSciNet Relay Station
MathSciNet bibliographic data
MR2489090 (2009m:34074) 34C05 (37G15)
Atabaigi, Ali; Nyamoradi, Nemat; Zangeneh, Hamid R. Z. The number of limit cycles of a quintic polynomial system. Comput. Math. Appl. 57 (2009), no. 4, 677–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement